Riemannian and non-riemannian extensions of geometrodynamics versus einsteinian gravity

Orchidea Maria Lecian, Giovanni Montani

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We analyze some extensions of General Relativity. Within the framework of modified gravity, the Newtonian limit of a class of gravitational actions is discussed on the basis of the corresponding scalar-tensor model. For a generalized asymmetric metric, autoparallel trajectories are defined under suitable conditions at first-order approximation.
Original languageEnglish
Pages (from-to)1653 - 1657
Number of pages5
JournalJournal of the Korean Physical Society
Volume56
Issue number51
DOIs
Publication statusPublished - 14 May 2010
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Cite this